# SDR UPS97224001

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Str Vent Tab
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WS 629.0 STR 14 VENT FWD TAB IS CRACKED.  ALSO, STR 13 IS CRACKED.  CRACKS IN TABS AT STR 14 AND STR 13 STOP DRILLED IAW EO B727-5710-0 314 APP 8.3, REPAIR CARRIED OUT IAW EO B727-5710-0314 APP 8.3
